Száz éves a Bolyai János Matematikai Társulat

Varga, Antal: Száz éves a Bolyai János Matematikai Társulat. Iskolakultúra, (1) 10. pp. 25-31. (1991)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1991_010_025-031.pdf

Download (3MB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 1
Number: 10
ISSN: 1215-5233
Date: 1991
Page Range: pp. 25-31
Additional Information: Bibliogr.: 31. p.
Uncontrolled Keywords: Társulat - matematikai - magyar - története, Matematika története - magyar - 1891-1991
Date Deposited: 2018. Aug. 01. 07:22
Last Modified: 2019. Nov. 06. 14:13
URI: http://misc.bibl.u-szeged.hu/id/eprint/43089

Actions (login required)

View Item View Item